| Catalog Number |
104-0803 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 3 months after the primary surgery, which occurred on (b)(6) 2024.No fall or other trauma reported.Revision occurred due to a dislocation of unknown cause.40 mm + 3 standard humeral cup explanted and replaced with 40 mm + 9 stability humeral cup.